Re: metformin and nausea



Michael <micoder@xxxxxxxxxxxxx> wrote:

: >
: > ----------------------------------------------------------------
: >
: > I have found I must eat before taking metformin.
: > If I take it and then eat, or not eat at all, the results can be painful.
: > Eat something shortly before taking metformin, and soon your stomach problem
: > will probably go away.
: >
: >
: > I take medicine for blood pressure also and had fainting spells.
: > I was told by my home nurse to drink 6 or 8 ounces of plain tap-water with
: > the blood pressure pill. I started doing that, and I
: > have not had a fainting problem since.
: >
: > Freckles
: >
: >
: >

: Hi Freckles,

: I cannot eat anything with my morning metformin because I am too nauseas
: to eat anything.

: I can easily try taking my blood pressure pill with a glass of water or
: diet ocean spray cranberry juice.

: I did lower my dose of my beta blocker. My blood pressure has been just
: too low all day. I need to do something about this and am doing it. If I
: didn't do something the next thing to happens would be falling and
: hurting myself.

: I have been training myself to get up slowly and carefully. This does
: not always work out when trying to catch a phone call.

: I expect my blood pressure to rise some when and if I stop being nauseas
: from the metformin. The nausea has reduced my caloric intake.

: Thanks

: Michael

It sounds liek you are taking 100mg a day in two batches, one at night
andone in the morning. Try cutting back to 500mg in the morning WITH
breakfast adn see how that goes. In a week or so try addign the second
pill in the evening, with dinner and see how that goes.

Wendy
.


Quantcast